# SDR CA000110019

- Difficulty date: January 3, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 747475
- Aircraft time: 38,920 hours, 4,911 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Seized
- Location: Lp Turbine
- Part time: 38,725 hours, 6,993 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE WAS SHUTDOWN DUE TO VIBRATION. INSPECTION REVEALED LPT BLADES DAMAGED AND ENGINE SEIZED. SECONDARY DAMAGE TO OUTBRD AILERON WAS EXPERIENCED. REPORT TO FOLLOW.
